Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2010  |  Volume: 9  |  Issue: 5  |  Page No.: 1049 - 1052

Image Segmentation with Partial Differential Equations

Bin Zhou, Xiao-Lin Yang, Rui Liu and Wei Wei    

Abstract: In many practical fields, image segmentation is the most important procedure. The purpose of image segmentation is to detect the objects in images. The methods based on statistic theory can work well on images with no noise or little noise. But the procedure of segmentation is difficult to be obtained and the accuracy of result often depends on some artificial parameters. A lot of physical phenomenon can be described by Partial Differential Equations (PDEs) and related procedure is easy to be displayed. With the applications of PDEs, it is convenient to accomplish segmentation and represent the procedure.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility